venorelbine and herceptin

i had good results last year with a course of fec ( no real side effects) I have started a new course of chemo and herceptin and have just finished the second cycle but although its all livable with i seem to have a permanently windy uncomfortable stomach and no appetite and when i do eat i feel so bloated.
The docter gave me movical after i got consipated on cycle one which cured it but my stomach hasnt felt right since. Has anyone else had these problems and any advise wellcome

SKelts

I used to get a lot of wind type problems and reflux and was prescribed omeprazole which has helped.
Are you having vineralbine in tablet form as I think I was told that gives more stomach related problems than the IV version.
I think you need to go back to your onc or GP and get some proper medical advice. It sounds very painfula nd incomfortable.
Good luck and let us know how you get on
Kate